# SDR UALA2010020300427

- Difficulty date: February 2, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 34,468 hours, 12,757 cycles
- Engine: Iae V2527A5
- System (JASC): 2250 · Aerodynamic Load Alleviating
- Part: Computer
- Part number: B397BAM0513
- Part serial: 46
- Condition: Malfunctioned
- Location: Augmintation
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LT MOD LATERAL BOUNCE 330-250 KTS. WITH A-P 1 OR 2 ON DURING DESCENT. APPEARED TO DIMINISH.  CREW STATED YAW WAS FELT IN THE COCKPIT AS WELL AS THE AFT GALLEY. FELT THE SAME WITH 'A' OR 'B' AUTO PILOT BUT HARD TO TELL WITHOUT AUTO PILOT AS AIRCRAFT HIT TURBULANCE ON DECENT.  REPLACED FLIGHT AUGMENTATION COMPUTER 2.  OPS CHECKED NORMAL.
